MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Clinical orthopaedics and related research · 1992

Reversible vasospasm in association with the use of heparin and dihydroergotamine.

Bachner E J, Konsens R M, Priem L, King T, Froimson A I

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of reversible vasospasm is reported in a 54-year-old man with a closed bimalleolar ankle fracture. On admission the patient had normal distal pulses and laboratory studies. He was a heavy smoker who continued to smoke in the hospital. Deep venous thrombosis (DVT) prophylaxis included dihydroergotamine and heparin (DHE-H). In the early postoperative period, marked spasm of all three arteries developed on the operative side. Smoking privileges and DHE-H were discontinued. The vasospasm resolved after intraarterial nitroglycerin. This case suggests an infrequent but potentially limb-threatening complication of DHE-H.

Для цитирования: Bachner E J, Konsens R M, Priem L, King T, Froimson A I. Reversible vasospasm in association with the use of heparin and dihydroergotamine.. Clinical orthopaedics and related research. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.